# SDR AALA202509164399

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 71,143 hours, 30,011 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS OFF TRACK. PASSENGER WAS STUCK IN THE LAVATORY AND THE FLIGHT ATTENDANTS HAD TO USE A LOT OF FORCE TO OPEN THE DOOR. ADJUSTED DOOR BACK ON TRACKS AS REQUIRED. DOOR OPERATIONAL CHECK GOOD.
